A 22-year-old male asked:
I'm currently on 18mgs of suboxone. i was wondering how bad the withdrawal from suboxone is? compared to methadone or opiate withdrawal?
1 doctor answer • 2 doctors weighed in
Psychiatry 26 years experience
Opiate withdrawal: If you’re considering discontinuing suboxone, you’ll need to taper it. Withdrawal can include nausea, muscle cramps, anxiety, depression, diarrhea, insomnia, etc. Opiate withdrawals are generally similar in their predictable effects.
Suboxone withdrawal is treatable by tapering the medication. Please discuss a taper regimen with your prescriber if this is what you wish to do. Good luck!
1.3k viewsReviewed >2 years ago
Last updated Jun 7, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.